# SDR SWAA2016082555156

- Difficulty date: July 8, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 64,691 hours, 51,463 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 654624514
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF,  GREEN NOSE GEAR & RED NOSE GEAR LIGHTS REMAINED ILLUMINATED WITH HANDLE IN TH UP POSITION.  VIEW FINDER SHOWED GEAR DID NOT RETRACT MAINS OPERATED NORMALLY.   FOUND NOSE LANDING GEAR LOCK LINK ASSEMBLY BROKEN.  R & R LINK ASSEMBLY PER MT.
